# SDR SWIA202053172

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 693 RBL 9 CORRODED.  C-CHECK RO 10/9/2020.  SEAT TRACK FROM FS 661.00 +32 TO FS 693 RBL 9 FOUND TO HAVE CORROSION DAMAGE ON MORE THAN ONE ELEMENT OF PART MAKING IT OUT OF LIMITS, REF CRJ900 SRM.  REMOVED CORRODED SEAT TRACK, REF CRJ900 AMM AND INSTALLED REPLACEMENT SEAT TRACK, REF CRJ900 AMM.
